# SDR CALA2014061691285

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 64,819 hours, 7,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, DOOR LIGHT AT DOOR 1R, INOPERATIVE.  REPLACED DOOR SLIDE LIGHT ASSEMBLY IAW MM 33-51-06, OPERATIONS CHECKED OK.
